標題: An algorithm to approach invariant curves
作者: Yu, CJ
Lee, JE
應用數學系
Department of Applied Mathematics
關鍵字: quasi-periodic;invariant;tori;numerical;algorithm
公開日期: 1-Feb-2001
摘要: We develop an algorithm to identify invariant curves efficiently. In dynamical systems, it helps do continuations of branches of quasi-periodic solutions smoothly in bifurcation diagrams. Several examples are demonstrated to provide the numerical evidence for the versatility of the algorithm. (C) 2001 Elsevier Science B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/S0167-2789(00)00181-0
http://hdl.handle.net/11536/29894
ISSN: 0167-2789
DOI: 10.1016/S0167-2789(00)00181-0
期刊: PHYSICA D
Volume: 149
Issue: 1-2
起始頁: 30
結束頁: 42
Appears in Collections:Articles


Files in This Item:

  1. 000166682700003.pdf